RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 5, Pages 790–792 (Mi mz3091)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Vlasov–Wulbert connectedness of sets in Hilbert space

V. A. Koshcheev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm3091

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:5, 744–747

Bibliographic databases:

Received: 16.05.2006

Citation: V. A. Koshcheev, “Vlasov–Wulbert connectedness of sets in Hilbert space”, Mat. Zametki, 80:5 (2006), 790–792; Math. Notes, 80:5 (2006), 744–747

Citation in format AMSBIB
\Bibitem{Kos06}
\by V.~A.~Koshcheev
\paper Vlasov--Wulbert connectedness of sets in Hilbert space
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 5
\pages 790--792
\mathnet{http://mi.mathnet.ru/mz3091}
\crossref{https://doi.org/10.4213/mzm3091}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2311593}
\zmath{https://zbmath.org/?q=an:1141.46010}
\elib{http://elibrary.ru/item.asp?id=9309635}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 5
\pages 744--747
\crossref{https://doi.org/10.1007/s11006-006-0196-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243368900015}
\elib{http://elibrary.ru/item.asp?id=13512624}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845654917}


Linking options:
  • http://mi.mathnet.ru/eng/mz3091
  • https://doi.org/10.4213/mzm3091
  • http://mi.mathnet.ru/eng/mz/v80/i5/p790

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Alimov, “A Monotone Path Connected Chebyshev Set Is a Sun”, Math. Notes, 91:2 (2012), 290–292  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet
    3. A. R. Alimov, I. G. Tsar'kov, “Connectedness and solarity in problems of best and near-best approximation”, Russian Math. Surveys, 71:1 (2016), 1–77  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:144
    Full text:62
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019